# SDR LR7A2010122800162

- Difficulty date: December 22, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4676
- Aircraft time: 45,354 hours, 26,648 cycles
- Engine: Allsn 501D22A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Reinforcement
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, IAW JOB CARD HB3200, FOUND "SUSPECTED CRACK" IN RADIUS OF THE RT MLG BEAM LOWER REINFORCEMENT PLATE AT FS588, WL146, RBL62.  REPLACED WITH NEW IAW AMM SMP581 32-10, PARA 7B, STEP 2-4, NR 2-1-73.
